# SDR 2024FA0000834

- Difficulty date: November 12, 2024
- Submitted: November 12, 2024
- Operation: General aviation
- Aircraft: N28833
- Make and model: Boeing 757-28A
- Aircraft serial: 28833
- Aircraft time: 81,580 hours, 26,932 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505101113
- Condition: Corroded
- Location: Zone 200
- Part time: 26,932 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR BEAM T-CAP CORRODED AT STA 1640 LBL12 TO RBL64.
